# SDR 96FDEA00290

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT BS 540 FLOORBEAM LOWER CHORD FROM LBL 16 TO RBL 28 WL 200.  REPAIRED LOWER CHORD OF FLOORBEAM AT BS 540 WL 200 FROM LBL 16 TO RBL 28 IAW FEDEX SRM 53-10-08.
